# SDR MALA010255

- Difficulty date: February 26, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2328
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CENTER FUEL TANK OTY IND INOP.  CREW THOUGHT THEY WERE USING MORE FUEL THAN THEY WERE.  THE FUEL GAUGE CENTER TANK GAVE ERRONEOUS INFORMATION 4600165 ERROR.  DEFER CENTER TANK FUEL GAUGE PER MEL 28-40 (C) ENTERED INTO DMR.  MAINTENANCE NOTIFIED NR 3822.  MAINTENANCE REPLACED EDP, OPS CHECKED GOOD.  EDP P/N 322EDP2-1, S/N ON HV2149, S/N OFF HV27681.
